# SDR REXA2024102500955

- Difficulty date: October 19, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED REMOVED CRACKED INNER HANDLE. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE INNER HANDLE PN 600-31887-15 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND AMM 52-11-02-400-809-A01.
